# SDR CALA2011072600511

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 64,855 hours, 13,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT TURNED ON ENG A/I FOLLOWED BY EXTREME ELECTRICAL BURNING SMELL (NO SMOKE).  TURNED OFF ENG A/I AND WINDOW HEAT (PRECAUTIONARY MEASURE WITH NO FURTHER SMELL ( IT TOOK 15 MINS TO CLEAR).  OPEN ENG COWLS VISUALLY CHECK EXAMPLE BAY DID ENG RUN UP ON BOTH ENG RAN ANTI ICE VALVE & WINDOW HEAT PER 71-00-00 M&M FOUND ALL WORKING NORMAL AT THE MOMENT DID CHANGE RECIRC FILTERS THAT WERE FOUND DIRTY PER 21-25-02, OK TO CONTINUE.
